doi: 10.3934/jimo.2018051

Higher-order weak radial epiderivatives and non-convex set-valued optimization problems

a. 

College of Mathematics and Statistics, Chongqing Jiaotong University, Chongqing 400074, China

b. 

College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

1 Corresponding author.

Received  July 2017 Revised  December 2017 Published  April 2018

Fund Project: This research was partially supported by Chongqing Natural Science Foundation Project of CQ CSTC(Nos. 2015jcyjA30009, 2015jcyjBX0131,2017jcyjAX0382), the Program of Chongqing Innovation Team Project in University (No. CXTDX201601022) and the National Natural Science Foundation of China (No. 11571055).

In the paper, we propose the notion of the higher-order weak radial epiderivative of a set-valued map, and discuss some of its properties. Then, by virtue of the higher-order weak radial epiderivative, we establish the optimality necessary conditions and sufficient ones of weak efficient solutions (Pareto efficient solutions) for non-convex set-valued optimization problems. Some of the obtained results improve and extend the recent existing results. Several examples are provided to show the main results obtained.

Citation: Qilin Wang, Liu He, Shengjie Li. Higher-order weak radial epiderivatives and non-convex set-valued optimization problems. Journal of Industrial & Management Optimization, doi: 10.3934/jimo.2018051
References:
[1]

N. L. H. Anh, Mixed type duality for set-valued optimization problems via higher-order radial epiderivatives, Numer. Func. Anal. Optim., 37 (2016), 823--838. doi: 10.1080/01630563.2016.1179202.

[2]

N. L. H. Anh, Higher-order optimality conditions for strict and weak efficient solutions in set-valued optimization, Positivity, 20 (2016), 499-514. doi: 10.1007/s11117-015-0369-x.

[3]

J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, 1990.

[4]

E. M. Bednarczuk and W. Song, Contingent epiderivative and its applications to set-valued optimization, Control Cybern, 27 (1998), 376-386.

[5]

J. M. Borwein, On the existence of Pareto efficient points, Math. Oper. Res., 8 (1983), 64-73. doi: 10.1287/moor.8.1.64.

[6]

G. Bouligand, Sur l'existence des demi-tangents á une courbe de Jordan, Fundamenta Math., 15 (1930), 215-215.

[7]

C. Certh and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, J.Optim.Theory Appl., 67 (1990), 297-320. doi: 10.1007/BF00940478.

[8]

C. R. ChenS. J. Li and K. L. Teo, Higher order weak epiderivatives and applications to duality and optimality conditions, Comput. Math. Appl., 57 (2009), 1389-1399. doi: 10.1016/j.camwa.2009.01.012.

[9]

G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems, Math. Methods Oper. Res., 48 (1998), 187-200. doi: 10.1007/s001860050021.

[10]

S. Y. Cho, Strong convergence analysis of a hybrid algorithm for nonlinear operators in a Banach space, J. Appl. Anal. Comput., 8 (2018), 19-31.

[11]

T. D. Chuong and J. C. Yao, Generalized Clarke epiderivatives of parametric vector optimization problems, J. Optim. Theory Appl., 146 (2010), 77-94. doi: 10.1007/s10957-010-9646-9.

[12]

H. W. Corley, Optimality conditions for maximizations of set-valued functions, J. Optim. Theory Appl., 58 (1988), 1-10. doi: 10.1007/BF00939767.

[13]

G. P. CrepsiI. Ginchev and M. Rocca, First-order optimality conditions in set-valued optimization, Math. Meth. Oper. Res., 63 (2006), 87-106. doi: 10.1007/s00186-005-0023-7.

[14]

M. Durea, First and second order optimality conditions for set-valued optimization problems, Rend. Circ. Mat. Palermo 2, 53 (2004), 451-468. doi: 10.1007/BF02875738.

[15]

M. Durea, Optimality conditions for weak and firm efficiency in set-valued optimization, J. Math. Anal. Appl., 344 (2008), 1018-1028. doi: 10.1016/j.jmaa.2008.03.053.

[16]

F. Flores-Bazán, Optimality conditions in nonconvex set-valued optimization, Math. Methods Oper. Res., 53 (2001), 403-417. doi: 10.1007/s001860100130.

[17]

F. Flores-Bazán, Radial epiderivatives and asymptotic function in nonconvex vector optimization, SIAM J. Optim., 14 (2003), 284-305. doi: 10.1137/S1052623401392111.

[18]

J. Jahn, Vector Optimization: Theory, Applications, and Extensions, Springer, Berlin, 2004.

[19]

J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimization, Math. Meth. Oper. Res., 46 (1997), 193-211. doi: 10.1007/BF01217690.

[20]

J. Jahn and A. A. Khan, Generalized contingent epiderivatives in set-valued optimization: Optimality conditions, Numer. Func. Anal. Optim., 23 (2002), 807-831. doi: 10.1081/NFA-120016271.

[21]

R. Kasimbeyli, Radial epiderivatives and set-valued optimization, Optimization, 58 (2009), 521-534. doi: 10.1080/02331930902928310.

[22]

C. S. Lalitha and R. Arora, Weak Clarke epiderivative in set-valued optimization, J. Math. Anal. Appl., 342 (2008), 704-714. doi: 10.1016/j.jmaa.2007.11.057.

[23]

S. J. Li and C. R. Chen, Higher-order optimality conditions for Henig efficient solutions in set-valued optimization, J. Math. Anal. Appl., 323 (2006), 1184-1200. doi: 10.1016/j.jmaa.2005.11.035.

[24]

S. J. LiK. L. Teo and X. Q. Yang, Higher-order Mond-Weir duality for set-valued optimization, J. Comput. Appl. Math., 217 (2008), 339-349. doi: 10.1016/j.cam.2007.02.011.

[25]

S. J. LiX. Q. Yang and G. Y. Chen, Nonconvex vector optimization of set-valued mappings, J. Math. Anal. Appl., 283 (2003), 337-350. doi: 10.1016/S0022-247X(02)00410-9.

[26]

X. J. LongJ. W. Peng and M. M. Wong, Generalized radial epiderivatives and nonconvex set-valued optimization problems, Applicable Analysis, 91 (2012), 1891-1900. doi: 10.1080/00036811.2012.682057.

[27]

D. T. Luc, Theory of Vector Optimization, Springer, Berlin, 1989. doi: 10.1007/978-3-642-50280-4.

[28]

D. T. Luc, Contingent derivatives of set-valued maps and applications to vector optimization, Math. Prog., 50 (1991), 99-111. doi: 10.1007/BF01594928.

[29]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol. I Basic Theory, Springer, Berlin, 2006.

[30]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol. II Applications, Springer, Berlin, 2006.

[31]

X. L. Qin and J. C. Yao, Projection splitting algorithms for nonself operators, J. Nonlinear Convex Anal., 18 (2017), 925-935.

[32]

B. Soleimani and C. Tammer, A vector-valued Ekelands variational principle in vector optimization with variable ordering structures, J. Nonlinear Var. Anal., 1 (2017), 89-110.

[33]

X. K. Sun and S. J. Li, Generalized second-order contingent epiderivatives in parametric vector optimization problems, J. Optim. Theory Appl., 58 (2014), 351-363. doi: 10.1007/s10898-013-0054-1.

[34]

A. Taa, Set-valued derivatives of multifunctions and optimality conditions, Numer. Funct. Anal. Optim., 19 (1998), 121-140. doi: 10.1080/01630569808816819.

[35]

L. T. Tung, Strong Karush-Kuhn-Tucker optimality conditions and duality for nonsmooth multiobjective semi-infinite programming via Michel-Penot subdifferential, J. Nonlinear Funct. Anal., 2017 (2017), Article ID 49.

[36]

Q. L. Wang and S. J. Li, Generalized higher-order optimality conditions for set-valued optimization under Henig efficiency, Numer. Func. Anal. Optim., 30 (2009), 849-869. doi: 10.1080/01630560903139540.

show all references

References:
[1]

N. L. H. Anh, Mixed type duality for set-valued optimization problems via higher-order radial epiderivatives, Numer. Func. Anal. Optim., 37 (2016), 823--838. doi: 10.1080/01630563.2016.1179202.

[2]

N. L. H. Anh, Higher-order optimality conditions for strict and weak efficient solutions in set-valued optimization, Positivity, 20 (2016), 499-514. doi: 10.1007/s11117-015-0369-x.

[3]

J. P. Aubin and H. Frankowska, Set-Valued Analysis, Birkhauser, Boston, 1990.

[4]

E. M. Bednarczuk and W. Song, Contingent epiderivative and its applications to set-valued optimization, Control Cybern, 27 (1998), 376-386.

[5]

J. M. Borwein, On the existence of Pareto efficient points, Math. Oper. Res., 8 (1983), 64-73. doi: 10.1287/moor.8.1.64.

[6]

G. Bouligand, Sur l'existence des demi-tangents á une courbe de Jordan, Fundamenta Math., 15 (1930), 215-215.

[7]

C. Certh and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, J.Optim.Theory Appl., 67 (1990), 297-320. doi: 10.1007/BF00940478.

[8]

C. R. ChenS. J. Li and K. L. Teo, Higher order weak epiderivatives and applications to duality and optimality conditions, Comput. Math. Appl., 57 (2009), 1389-1399. doi: 10.1016/j.camwa.2009.01.012.

[9]

G. Y. Chen and J. Jahn, Optimality conditions for set-valued optimization problems, Math. Methods Oper. Res., 48 (1998), 187-200. doi: 10.1007/s001860050021.

[10]

S. Y. Cho, Strong convergence analysis of a hybrid algorithm for nonlinear operators in a Banach space, J. Appl. Anal. Comput., 8 (2018), 19-31.

[11]

T. D. Chuong and J. C. Yao, Generalized Clarke epiderivatives of parametric vector optimization problems, J. Optim. Theory Appl., 146 (2010), 77-94. doi: 10.1007/s10957-010-9646-9.

[12]

H. W. Corley, Optimality conditions for maximizations of set-valued functions, J. Optim. Theory Appl., 58 (1988), 1-10. doi: 10.1007/BF00939767.

[13]

G. P. CrepsiI. Ginchev and M. Rocca, First-order optimality conditions in set-valued optimization, Math. Meth. Oper. Res., 63 (2006), 87-106. doi: 10.1007/s00186-005-0023-7.

[14]

M. Durea, First and second order optimality conditions for set-valued optimization problems, Rend. Circ. Mat. Palermo 2, 53 (2004), 451-468. doi: 10.1007/BF02875738.

[15]

M. Durea, Optimality conditions for weak and firm efficiency in set-valued optimization, J. Math. Anal. Appl., 344 (2008), 1018-1028. doi: 10.1016/j.jmaa.2008.03.053.

[16]

F. Flores-Bazán, Optimality conditions in nonconvex set-valued optimization, Math. Methods Oper. Res., 53 (2001), 403-417. doi: 10.1007/s001860100130.

[17]

F. Flores-Bazán, Radial epiderivatives and asymptotic function in nonconvex vector optimization, SIAM J. Optim., 14 (2003), 284-305. doi: 10.1137/S1052623401392111.

[18]

J. Jahn, Vector Optimization: Theory, Applications, and Extensions, Springer, Berlin, 2004.

[19]

J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimization, Math. Meth. Oper. Res., 46 (1997), 193-211. doi: 10.1007/BF01217690.

[20]

J. Jahn and A. A. Khan, Generalized contingent epiderivatives in set-valued optimization: Optimality conditions, Numer. Func. Anal. Optim., 23 (2002), 807-831. doi: 10.1081/NFA-120016271.

[21]

R. Kasimbeyli, Radial epiderivatives and set-valued optimization, Optimization, 58 (2009), 521-534. doi: 10.1080/02331930902928310.

[22]

C. S. Lalitha and R. Arora, Weak Clarke epiderivative in set-valued optimization, J. Math. Anal. Appl., 342 (2008), 704-714. doi: 10.1016/j.jmaa.2007.11.057.

[23]

S. J. Li and C. R. Chen, Higher-order optimality conditions for Henig efficient solutions in set-valued optimization, J. Math. Anal. Appl., 323 (2006), 1184-1200. doi: 10.1016/j.jmaa.2005.11.035.

[24]

S. J. LiK. L. Teo and X. Q. Yang, Higher-order Mond-Weir duality for set-valued optimization, J. Comput. Appl. Math., 217 (2008), 339-349. doi: 10.1016/j.cam.2007.02.011.

[25]

S. J. LiX. Q. Yang and G. Y. Chen, Nonconvex vector optimization of set-valued mappings, J. Math. Anal. Appl., 283 (2003), 337-350. doi: 10.1016/S0022-247X(02)00410-9.

[26]

X. J. LongJ. W. Peng and M. M. Wong, Generalized radial epiderivatives and nonconvex set-valued optimization problems, Applicable Analysis, 91 (2012), 1891-1900. doi: 10.1080/00036811.2012.682057.

[27]

D. T. Luc, Theory of Vector Optimization, Springer, Berlin, 1989. doi: 10.1007/978-3-642-50280-4.

[28]

D. T. Luc, Contingent derivatives of set-valued maps and applications to vector optimization, Math. Prog., 50 (1991), 99-111. doi: 10.1007/BF01594928.

[29]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol. I Basic Theory, Springer, Berlin, 2006.

[30]

B. S. Mordukhovich, Variational Analysis and Generalized Differentiation, Vol. II Applications, Springer, Berlin, 2006.

[31]

X. L. Qin and J. C. Yao, Projection splitting algorithms for nonself operators, J. Nonlinear Convex Anal., 18 (2017), 925-935.

[32]

B. Soleimani and C. Tammer, A vector-valued Ekelands variational principle in vector optimization with variable ordering structures, J. Nonlinear Var. Anal., 1 (2017), 89-110.

[33]

X. K. Sun and S. J. Li, Generalized second-order contingent epiderivatives in parametric vector optimization problems, J. Optim. Theory Appl., 58 (2014), 351-363. doi: 10.1007/s10898-013-0054-1.

[34]

A. Taa, Set-valued derivatives of multifunctions and optimality conditions, Numer. Funct. Anal. Optim., 19 (1998), 121-140. doi: 10.1080/01630569808816819.

[35]

L. T. Tung, Strong Karush-Kuhn-Tucker optimality conditions and duality for nonsmooth multiobjective semi-infinite programming via Michel-Penot subdifferential, J. Nonlinear Funct. Anal., 2017 (2017), Article ID 49.

[36]

Q. L. Wang and S. J. Li, Generalized higher-order optimality conditions for set-valued optimization under Henig efficiency, Numer. Func. Anal. Optim., 30 (2009), 849-869. doi: 10.1080/01630560903139540.

[1]

Guolin Yu. Topological properties of Henig globally efficient solutions of set-valued problems. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 309-316. doi: 10.3934/naco.2014.4.309

[2]

Yihong Xu, Zhenhua Peng. Higher-order sensitivity analysis in set-valued optimization under Henig efficiency. Journal of Industrial & Management Optimization, 2017, 13 (1) : 313-327. doi: 10.3934/jimo.2016019

[3]

Qilin Wang, Xiao-Bing Li, Guolin Yu. Second-order weak composed epiderivatives and applications to optimality conditions. Journal of Industrial & Management Optimization, 2013, 9 (2) : 455-470. doi: 10.3934/jimo.2013.9.455

[4]

Geng-Hua Li, Sheng-Jie Li. Unified optimality conditions for set-valued optimizations. Journal of Industrial & Management Optimization, 2018, 13 (5) : 1-16. doi: 10.3934/jimo.2018087

[5]

Robert Baier, Thuy T. T. Le. Construction of the minimum time function for linear systems via higher-order set-valued methods. Mathematical Control & Related Fields, 2018, 8 (0) : 1-42. doi: 10.3934/mcrf.2019012

[6]

Ying Gao, Xinmin Yang, Jin Yang, Hong Yan. Scalarizations and Lagrange multipliers for approximate solutions in the vector optimization problems with set-valued maps. Journal of Industrial & Management Optimization, 2015, 11 (2) : 673-683. doi: 10.3934/jimo.2015.11.673

[7]

Ying Gao, Xinmin Yang, Kok Lay Teo. Optimality conditions for approximate solutions of vector optimization problems. Journal of Industrial & Management Optimization, 2011, 7 (2) : 483-496. doi: 10.3934/jimo.2011.7.483

[8]

Yu Zhang, Tao Chen. Minimax problems for set-valued mappings with set optimization. Numerical Algebra, Control & Optimization, 2014, 4 (4) : 327-340. doi: 10.3934/naco.2014.4.327

[9]

Tran Ngoc Thang, Nguyen Thi Bach Kim. Outcome space algorithm for generalized multiplicative problems and optimization over the efficient set. Journal of Industrial & Management Optimization, 2016, 12 (4) : 1417-1433. doi: 10.3934/jimo.2016.12.1417

[10]

Benjamin Seibold, Morris R. Flynn, Aslan R. Kasimov, Rodolfo R. Rosales. Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models. Networks & Heterogeneous Media, 2013, 8 (3) : 745-772. doi: 10.3934/nhm.2013.8.745

[11]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial & Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[12]

Henri Bonnel, Ngoc Sang Pham. Nonsmooth optimization over the (weakly or properly) Pareto set of a linear-quadratic multi-objective control problem: Explicit optimality conditions. Journal of Industrial & Management Optimization, 2011, 7 (4) : 789-809. doi: 10.3934/jimo.2011.7.789

[13]

Adela Capătă. Optimality conditions for strong vector equilibrium problems under a weak constraint qualification. Journal of Industrial & Management Optimization, 2015, 11 (2) : 563-574. doi: 10.3934/jimo.2015.11.563

[14]

Zhiang Zhou, Xinmin Yang, Kequan Zhao. $E$-super efficiency of set-valued optimization problems involving improvement sets. Journal of Industrial & Management Optimization, 2016, 12 (3) : 1031-1039. doi: 10.3934/jimo.2016.12.1031

[15]

Zhenhua Peng, Zhongping Wan, Weizhi Xiong. Sensitivity analysis in set-valued optimization under strictly minimal efficiency. Evolution Equations & Control Theory, 2017, 6 (3) : 427-436. doi: 10.3934/eect.2017022

[16]

Robert Jankowski, Barbara Łupińska, Magdalena Nockowska-Rosiak, Ewa Schmeidel. Monotonic solutions of a higher-order neutral difference system. Discrete & Continuous Dynamical Systems - B, 2018, 23 (1) : 253-261. doi: 10.3934/dcdsb.2018017

[17]

Aliang Xia, Jianfu Yang. Normalized solutions of higher-order Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (1) : 447-462. doi: 10.3934/dcds.2019018

[18]

Jiawei Chen, Zhongping Wan, Liuyang Yuan. Existence of solutions and $\alpha$-well-posedness for a system of constrained set-valued variational inequalities. Numerical Algebra, Control & Optimization, 2013, 3 (3) : 567-581. doi: 10.3934/naco.2013.3.567

[19]

M. Soledad Aronna. Second order necessary and sufficient optimality conditions for singular solutions of partially-affine control problems. Discrete & Continuous Dynamical Systems - S, 2018, 11 (6) : 1233-1258. doi: 10.3934/dcdss.2018070

[20]

Jiawei Chen, Guangmin Wang, Xiaoqing Ou, Wenyan Zhang. Continuity of solutions mappings of parametric set optimization problems. Journal of Industrial & Management Optimization, 2017, 13 (5) : 1-12. doi: 10.3934/jimo.2018138

2017 Impact Factor: 0.994

Metrics

  • PDF downloads (46)
  • HTML views (486)
  • Cited by (0)

Other articles
by authors

[Back to Top]